On asymptotic behavior of the mass of rays

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We consider the measure of the set of all unit vectors tangent to rays emanating from a point p in a finitely connected complete open Riemannian 2-manifold M. If M with one end admits total curvature c(M), then this measure tends to min(2πx(M)-c(M), 2π) as p tends to infinity, where x(M) is the Euler characteristic.

Original languageEnglish
Pages (from-to)495-505
Number of pages11
JournalProceedings of the American Mathematical Society
Volume108
Issue number2
DOIs
Publication statusPublished - 1990 Feb
Externally publishedYes

Keywords

  • Complete open manifolds
  • Gauss-Bonnet theorem
  • Geodesies
  • Rays
  • Total curvature

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On asymptotic behavior of the mass of rays'. Together they form a unique fingerprint.

Cite this